# SDR DALA2019080504564

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 73,803 hours, 54,898 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL COMING FROM FORWARD GALLEY. C/W NO GO ODI PREVENTION PROGRAM ATA 2172. FOUND FWD GALLEY COFFEE MAKER POPPING C/B. R/R COFFEE MAKER PER MD88 25-36, CKS GOOD. PERFORMED PNEUMATIC SYSTEM DUCT BURNOUT PER AMDS 7100-2619. R/R WATER SEPERATOR COALESER BAGS PER AMDS 2170-4139. ALL CKS GOOD, NO ODORS.
